# SDR DALA2017080906060

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N996AT
- Make and model: Boeing 717-200
- Aircraft serial: 55140
- Aircraft time: 42,284 hours, 28,328 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND ELONGATE HOLES ON FUEL TANK ACCES PLATE 520PB AND 141AL. ACCESS PLATES 520PB AND 141AL WERE REPAIRED PER SRM 57-10-01 REPAIR 2 PAR 5 CONDITION II.
